# SDR SWAA030699

- Difficulty date: March 27, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 62,644 hours, 67,544 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2614
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BAD ODOR IN CABIN AND COCKPIT.  REMOVED AND REPLACED GASPER FAN PER MM.
